# SDR SWAA2017011011047

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 57,869 hours, 33,820 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 587402230
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT RED PULL STRAP COVER CRACKED.  R&R COVER PER AMM.
